Benadryl Allergy Ultratab Tablets 100 ea
Effective Allergy Relief When You Need It!®
Diphenhydramine HCI 25mg | Antihistamine
- Itchy, Watery Eyes
- Runny Nose
- Itchy Throat
Close the Windows
Keep your windows closed to help keep allergens on the outside. If it gets warm, use on air-conditioner.
Change Your Clothes
If you've worn it outside, don't wear it inside. that way avoid spreading allergens around your home.
Take Off Your Shoes
Leave your shoes at the front door to avoid tracking dust and allergens into the home.
Made in Japan
*small tablet size
Active Ingredients: Diphenhydramine HCI (25mg) (Antihistamine)
Inactive Ingredients: Carnauba Wax, Croscarmellose Sodium, D&C Red No. 27 Aluminum Lake, Dibasic Calcium Phosphate, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Titanium Dioxide.
Take every 4 to 6 hours, or as directed by a doctor; do not take more than 6 times in 24 hours. Adults and children 12 years and over: 1 to 2 tablets. Children 6 to under 12 years: 1 tablet. Children under 6 years: do not use. Store between 68-77°F (20-25°C). Avoid high humidity. Protect from light.